MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U357584
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was not returned for evaluation.Therefore, the investigation of the reported material rupture is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model u357584 pta balloon dilatation catheter allegedly experienced material rupture.This report was received from one source.This event did not involve a patient as there was no patient contact.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the malfunction indicated that model u357584 pta balloon dilatation catheter allegedly experienced material rupture.This report was received from one source.This event did not involve a patient as there was no patient contact.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was returned for evaluation.Tear and leak were confirmed for the returned device.The tear is the cause of the leak; however, the definitive root cause for the tear could not be determined.The device is labeled for single use.H10: g4 h11: h2, h6 (device codes, method, results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9597966
Report Number2020394-2020-00542
Device Sequence Number491997
Product Code LIT
UDI-Device Identifier00801741093951
UDI-Public(01)00801741093951
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU357584
Device Catalogue NumberU357584
Device Lot NumberCMDU0047
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1